Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 4
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Sacerdoti Coen, Claudio and Zoli, Enrico 2012. Lebesgue’s dominated convergence theorem in Bishop’s style. Annals of Pure and Applied Logic, Vol. 163, Issue. 2, p. 140.


    Künzi, Hans-Peter A. 2007. Uniform structures in the beginning of the third millenium. Topology and its Applications, Vol. 154, Issue. 14, p. 2745.


    Bridges, Douglas and Vîţă, Luminiţa 2005. A General Constructive Proof Technique. Electronic Notes in Theoretical Computer Science, Vol. 120, p. 31.


    Bridges, Douglas and Vîţă, Luminiţa 2003. Strong and Uniform Continuity – the Uniform Space Case. LMS Journal of Computation and Mathematics, Vol. 6, p. 326.


    ×

A proof–technique in uniform space theory

  • Douglas Bridges (a1) and Luminiţa Vîţă (a2)
  • DOI: http://dx.doi.org/10.2178/jsl/1058448439
  • Published online: 12 March 2014
Abstract
Abstract

In the constructive theory of uniform spaces there occurs a technique of proof in which the application of a weak form of the law of excluded middle is circumvented by purely analytic means. The essence of this proof–technique is extracted and then applied in several different situations.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]M. J. Beeson , Foundations of constructive mathematics, Springer-Verlag, Heidelberg, 1985.

[2]E. Bishop and D. S. Bridges , Constructive analysis, Grundlehren der mathematischen Wissenschaften, vol. 279, Springer–Verlag, Heidelberg, 1985.

[5]D. S. Bridges and F. Richman , Varieties of constructive mathematics, London Mathematical Society Lecture Notes, no. 95, Cambridge University Press, London, 1987.

[6]D. S. Bridges , F. Richman , and P. M. Schuster , A weak countable choice principle, Proceedings of the American Mathematical Society, vol. 128 (2000), no. 9, p. 27492752.

[8]D. S. Bridges and L. S. Vîţă , Apartness spaces as a framework for constructive topology, Annals of Pure and Applied Logic, vol. 119 (2002), no. 1–3, p. 6183.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×